Children Aged 1.9 Years Weak And Sleepy After Recovering From Diarrhea?
Good night, I have a 1.9 year old child. Last Saturday night he experienced a lot of vomiting, whatever he ate or drank would have been vomited, after his vomiting healed on Monday night he had diarrhea, while diarrhea he could be cheerful and active as usual. But after the diarrhea healed he experienced weakness and often slept uncharacteristically, his body was also cold and often sweaty. What is the cause of the complaint ???
Hello, thanks for the question.
Children are weak, often sleepy, and cold bodies after experiencing diarrhea and vomiting can be caused by the child experiencing dehydration or lack of fluids. Diarrhea and vomiting that is continuous and excessive can cause the body to lose a lot of fluids. This lost liquid must be replaced with a new liquid. Symptoms of dehydration are mild and severe. Mild symptoms can be a child looks thirsty, urine becomes more concentrated, sunken eyes, dry mouth, pinching the skin back slowly, sunken crown, and restlessness. While severe symptoms can include decreased consciousness, appear weak and sleepy, shortness of breath, no tears and urine production, and so forth. Dehydration must be dealt with properly and quickly because it can be dangerous to cause death, especially in children. The main treatment is fluid replacement therapy, through oral (mouth) or intravenous (infusion), depending on the severity and results of the doctor's examination. Apart from dehydration, weakness and seem sleepy can also be caused by other causes, such as lack of glucose (hypoglycemia), lack of blood (anemia), or there are other underlying diseases. Therefore, you should immediately take the child to the nearest doctor or emergency room for examination to ensure the causes and further treatment, especially if the child looks weak, looks sleepy, cold body, and sweat, because this is a sign of danger that requires handling immediately. If the child still wants to drink, give ORS or a solution of salt sugar as a liquid substitute, give the child to eat as usual, give ASI more often, and get enough rest. If the child does not want to eat and drink, immediately take it to the nearest hospital emergency room.
Thus, hopefully it helps.